# SDR 2007UALA01853

- Difficulty date: June 6, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 30,742 hours, 8,836 cycles
- Engine: Pwa PW4052
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CENTER & RIGHT AUTOPILOTS FAILED CAUSING A DIVERSION.   [07-31-07]   RE-ALIGNED RT FCC.  STILL HAD PROBLEM.  REPLACED LEFT ELEVATOR SERVO VALVE ASSY. RELOADED NAV DATABASE.  TESTS OK.
